# SDR UIEA2025071700966

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,518 hours, 21,503 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17 SEAT H/K OXYEGEN MASK OPENS ON LANDING.( ADJUSTED THE LATCH ON THE OXYGEN MODULE IN THE PSU AT LOCATION 17 H/K. OPS CHECK NORMAL IAW B767 AMM 35-21-00. THIS CLEARS DMI 234377, PLACARD REMOVED.  )
